Rémission avec plasmaphérèse et immunoglobuline en IV chez un MG présentant une exacerbation aiguë liée au GVHD

Rubrique ouverte à tous en lecture seule.
POUR ACCEDER AUX NOMBREUX AUTRES FORUMS IL EST NECESSAIRE DE S'INSCRIRE (fonction M'enregistrer en haut à droite de l'écran).
Répondre
Avatar du membre

Auteur du sujet
Pboulanger
Administrateur
Administrateur
Messages : 5292
Enregistré le : 02 févr. 2010 18:41
Localisation : La Chapelle en Serval F-60520
    Windows 10 Firefox
Genre :
Zodiaque :
Âge : 61
Contact :
France

Rémission avec plasmaphérèse et immunoglobuline en IV chez un MG présentant une exacerbation aiguë liée au GVHD

Message par Pboulanger » 15 juin 2018 12:00

:hi:

:arrow: Lu sur :https://www.ncbi.nlm.nih.gov/pubmed/29877233
 ! Message de : Pboulanger
Il s'agit d'une description de cas ...

Traduction disponible directement en cliquant en bas à droite de ce message sur l'expression Traduire en

Image

Durable remission attained with plasmapheresis and intravenous immunoglobulin therapy in a patient with acute exacerbation of GVHD-related myasthenia gravis.
[Article in Japanese]
Nakashima J1,2, Itonaga H3, Fujioka M2, Chiwata M2, Sawayama Y3, Yoshimura S4, Iwanaga H5, Taguchi J6, Yoshida S2, Miyazaki Y1,3.
Rinsho Ketsueki. 2018;59(5):480-484. doi: 10.11406/rinketsu.59.480.


Abstract

A 17-year-old male underwent a second bone marrow transplantation using a 6/8 allele HLA-matched unrelated donor.

On day 100 after transplantation, steroid treatment for chronic graft-versus-host disease (GVHD) was started.

On day 766, the patient experienced general fatigue, followed by double vision, ptosis, and dysphagia on day 810.

Based on the positivity of the acetylcholine receptor antibody and a waning electromyography pattern, he was diagnosed with GVHD-related myasthenia gravis (MG).

On day 861, we initiated plasmapheresis (PE), followed by the administration of intravenous immunoglobulin (IVIg) ; this treatment attenuated the bulbar symptoms of MG. Although the steroid treatment was continued, we restarted the administration of tacrolimus.

On day 2,739 after transplantation, we stopped the steroid treatment, and the patient remained in remission for MG following the cessation of the steroid treatment on day 2,897.

This case suggests that PE followed by IVIg could be an effective therapeutic alternative for MG associated with GVHD.

Message de : Pboulanger  un membre de l'équipe technique
Pour les utilisateurs d'I-phone
ci-dessous le lien vers Google Trad

https://translate.google.fr/translate?h ... 2F29877233
Message de : Pboulanger  un membre de l'équipe technique
Nous utilisons des services automatiques de traduction fournis
par Yandex ou Google.
Soyez vigilant sur le risque de contre-sens inhérent à ce genre d'outils.
Amicalement,
Image

Répondre

Retourner vers « Informations »